Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2998
Files in This Item:
File SizeFormat 
798210184.pdf175.61 kBAdobe PDFView/Open
Title: Reverse inequalities for slowly increasing sequences and functions
Authors: Stephan, Holger
Issue Date: 2014
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1972, ISSN 2198-5855
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We consider sharp inequalities involving slowly increasing sequences and functions, i.e., functions f(t) with f'(t) ≤1 and sequences (ai) with ai+1
Keywords: Reverse inequalities; slowly increasing sequences; slowly increasing functions
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.